# SDR IPXA2016071705969

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,523 hours, 12,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26B175191
- Condition: Inoperative
- Location: L1 Slide Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SILDE REMOTE PRESSURE PRESS TO TEST INDICATOR INOPERATIVE.  REPLACED THE BATTERIES & REMOTE PRESSURE INDICATOR ASSY. IAW AMM 25-61-04. OPS.  CHECKED NORMAL.
